MathSciNet Relay Station
MathSciNet bibliographic data
MR447474 (56 #5786) 22E40
Borel, A.; Serre, J.-P. Cohomologie d'immeubles et de groupes $S$-arithmétiques. (French) Topology 15 (1976), no. 3, 211–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement